Alert archive / Alabama / River Flood Warnings in 2009
River Flood Warning 111, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 14, 2009, 7:16 PM CST for Covington County, Crenshaw County, Escambia County, Alabama. It took effect at Dec 14, 2009, 11:43 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2009, 7:16 PM CST (01:16 UTC)
- In effect from
- Dec 14, 2009, 11:43 PM CST
- Expired
- Dec 15, 2009, 5:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Covington County, AL, Crenshaw County, AL, Escambia County, AL
The river
Written for the forecast point Conecuh River at River Falls (RVFA1). The gauge peaked at 40.79 ft at Dec 15, 2009, 3:00 AM CST.
- Action stage
- 32 ft
- Minor stage
- 37 ft
- Moderate stage
- 43 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02372430, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 150116 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 716 PM CST MON DEC 14 2009 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA AND FLORIDA... BIG ESCAMBIA CREEK AT FLOMATON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-FLC033-091-160116- /O.NEW.KMOB.FL.W.0109.091215T0116Z-091217T0500Z/ /FLMA1.1.ER.000000T0000Z.091216T0000Z.091216T2300Z.NO/ 716 PM CST MON DEC 14 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BIG ESCAMBIA CREEK AT FLOMATON * FROM THIS EVENING UNTIL WEDNESDAY EVENING * FLOOD STAGE IS 14 FEET * AT 16 FEET...FLOODING OF HIGHWAY 31 NEAR THE FLOMATON HIGH SCHOOL WILL BEGIN AS THE LEVEL RISES ABOVE 16 FEET. $$ ALC003-FLC033-160115- /O.NEW.KMOB.FL.W.0110.091215T1636Z-091217T0800Z/ /BRPF1.1.ER.091215T1636Z.091216T0600Z.091217T0200Z.NO/ 716 PM CST MON DEC 14 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM TUESDAY MORNING UNTIL LATE WEDNESDAY NIGHT * AT 6 PM MONDAY THE STAGE WAS...11.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 14.6 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 13 FEET...RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ ALC039-041-053-160115- /O.NEW.KMOB.FL.W.0111.091215T0730Z-091217T0300Z/ /RVFA1.1.ER.091215T0730Z.091215T1800Z.091216T2100Z.NO/ 716 PM CST MON DEC 14 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CONECUH RIVER AT RIVER FALLS * FROM LATE TONIGHT UNTIL WEDNESDAY EVENING * AT 6 PM MONDAY THE STAGE WAS...29.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 37 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 41 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 40 FEET...CONSIDERABLE FLOODING OF FARMLANDS AND SOME RURAL ROADS IN THE AREA WILL OCCUR. $$
2 follow-up statements
000 WGUS44 KMOB 150548 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1148 PM CST MON DEC 14 2009 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN ALABAMA... CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA COUNTIES. .HEAVY RAINFALL HAS OCCURRED OVER THE AREA AND MORE RAIN IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-041-053-160548- /O.EXT.KMOB.FL.W.0111.091215T0543Z-091219T0036Z/ /RVFA1.2.ER.091215T0406Z.091216T0000Z.091218T1836Z.NO/ 1148 PM CST MON DEC 14 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT RIVER FALLS * UNTIL FRIDAY EVENING * AT 10 PM MONDAY THE STAGE WAS...38.1 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 37 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 45 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * AT 44 FEET...FLOODING OF U.S. HIGHWAY 84 WILL ABATE AS THE RIVER DROPS BELOW 43 FEET. FLOODING OF FARM AND PASTURELANDS IN THE AREA WILL CONTINUE UNTIL THE RIVER DROPS BELOW 37 FEET. $$
000 WGUS84 KMOB 151526 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 926 AM CST TUE DEC 15 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... MURDER CREEK AT BREWTON AFFECTING ESCAMBIA COUNTY. CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. .HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE FOLLOWING RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC053-161526- /O.CON.KMOB.FL.W.0100.000000T0000Z-091218T1449Z/ /BWMA1.3.ER.091215T0630Z.091216T0600Z.091218T0849Z.NO/ 926 AM CST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE MURDER CREEK AT BREWTON * UNTIL FRIDAY MORNING * AT 8AM TUESDAY THE STAGE WAS 26.8 FEET * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST * FLOOD STAGE IS 22.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. AT 27.0 FEET, FLOODING OF THE BREWTON CITY HALL AND HIGHWAY 31 WILL BEGIN AS THE LEVEL RISES TO 27 FEET. $$ ALC003-FLC033-161526- /O.EXT.KMOB.FL.W.0110.091215T1540Z-091220T0130Z/ /BRPF1.1.ER.091215T1540Z.091217T0600Z.091219T1930Z.NO/ 926 AM CST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM LATE THIS MORNING UNTIL SATURDAY EVENING * AT 8AM TUESDAY THE STAGE WAS 12.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. AT 13.0 FEET, RIVER BEGINS TO LEAVE ITS BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ ALC003-FLC033-161526- /O.EXT.KMOB.FL.W.0107.000000T0000Z-091218T0120Z/ /STXA1.1.ER.000000T0000Z.091217T0000Z.091217T1920Z.NO/ 926 AM CST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * UNTIL THURSDAY EVENING * AT 8AM TUESDAY THE STAGE WAS 12.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. AT 12.0 FEET, RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$ ALC039-041-053-152300- /O.EXT.KMOB.FL.W.0111.000000T0000Z-091215T2300Z/ /RVFA1.1.ER.091215T0406Z.091215T0945Z.091215T1700Z.NO/ 926 AM CST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT RIVER FALLS * UNTIL THIS AFTERNOON * AT 8AM TUESDAY THE STAGE WAS 38.6 FEET * MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST * FLOOD STAGE IS 37.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. AT 38.0 FEET, FLOODING OF FARMLANDS IN THE AREA WILL SUBSIDE AS THE RIVER DROPS BELOW 37 FEET. $$ ALC039-053-161526- /O.CON.KMOB.FL.W.0103.000000T0000Z-000000T0000Z/ /BWTA1.1.ER.091215T1238Z.091216T1800Z.000000T0000Z.NO/ 926 AM CST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * UNTIL FURTHER NOTICE * AT 8AM TUESDAY THE STAGE WAS 27.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. AT 27.0 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE. $$ ALC053-FLC033-161526- /O.CON.KMOB.FL.W.0097.000000T0000Z-000000T0000Z/ /CTYF1.1.ER.091214T0915Z.091217T0600Z.000000T0000Z.NO/ 926 AM CST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * UNTIL FURTHER NOTICE * AT 8AM TUESDAY THE STAGE WAS 19.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. AT 19.0 FEET, LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. AT 24.0 FEET, UP TO ONE FOOT OF WATER WILL GET INTO SEVERAL HOMES ON WORLEY ROAD, FAFFIN ROAD, AND FAIRGROUND ROAD. $$ FLC091-161526- /O.EXT.KMOB.FL.W.0113.091216T1000Z-091219T1200Z/ /CRVF1.1.ER.091216T1000Z.091217T0600Z.091219T0600Z.NO/ 926 AM CST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM EARLY TOMORROW UNTIL SATURDAY MORNING * AT 8AM TUESDAY THE STAGE WAS 7.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 8.9 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 3:10 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Dec 14, 3:10 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST MON DEC 14 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...WET PATTERN WILL
CONTINUE THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE WARM FRONT HAS NOW LIFTED NORTH OF THE AREA WITH MOST OBS IN
SOUTHWEST ALABAMA INDICATING TEMPERATURES AND DEWPOINTS IN THE LOW
70S. LIGHT SOUTHERLY FLOW WILL CONTINUE TO PUMP MOISTURE INTO THE
AREA TONIGHT WITH PW VALUES INCREASING TO ABOVE 1.75 INCHES.
DIFFLUENT UPPER FLOW COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES
MOVING EASTWARD ACROSS THE AREA WILL TAP INTO THE MOIST AIRMASS AND
GENERATE HEAVY RAIN THROUGH TUESDAY MORNING. ANOTHER 2 TO 4 INCHES
OF RAIN IS POSSIBLE AND THIS WILL EASILY CAUSE FLOODING AS THE
GROUND IS ALREADY SATURATED WITH MANY CREEKS AND RIVERS NEAR OR
ABOVE FLOOD STAGE. A FLASH FLOOD WATCH REMAIN IN EFFECT FOR THE
ENTIRE AREA THROUGH TUESDAY AFTERNOON. DENSE FOG WILL ALSO REMAIN A
THREAT PARTICULARLY NEAR THE COAST AND ADJACENT COASTAL WATERS. THE
COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY MORNING THROUGH
TUESDAY AFTERNOON BRINGING A MUCH COOLER AND DRIER AIRMASS BACK INTO
THE REGION. THIS WILL RETURN TEMPERATURES BACK TO NEAR NORMAL FOR
THIS TIME OF YEAR FOR TUESDAY NIGHT AND WEDNESDAY. /13
.LONG TERM...(THURSDAY THROUGH SUNDAY)...THE ECMWF AND GFS BOTH
DEVELOP A GULF LOW ON THURSDAY AND MOVE IT EASTWARD ACROSS THE NORTH
CENTRAL GULF THURSDAY AFTERNOON INTO FRIDAY. THE ECMWF IS STRONGER
AND FARTHER TO THE NORTH WITH THIS LOW...WHICH WOULD HAVE MORE OF AN
IMPACT ON OUR AREA. MEANWHILE THE GFS IS WEAKER AND FARTHER TO THE
SOUTH...THUS KEEPING MOST OF THE HEAVIER RAIN SOUTH AND EAST OF THE
GULF COAST. FOR NOW WILL MAINTAIN THE SLIGHT CHANCE POPS IN THE
ONGOING FORECAST FOR THIS TIME PERIOD WITH THE CAVEAT THAT HIGHER
POPS MAY BE NEEDED IF THE ECMWF SOLUTION IS CORRECT. IN THE WAKE OF
THE GULF LOW...A LONGWAVE TROUGH DEEPENS OVER THE EASTERN STATES AND
SENDS A COLDER AND DRIER AIRMASS ACROSS THE CENTRAL GULF COAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL DROP TEMPERATURES TO
BELOW NORMAL WITH SOME LOWS AROUND THE FREEZING MARK FRIDAY AND
SATURDAY NIGHT. /13
&&
.MARINE...WILL KEEP THE DENSE FOG ADVISORY OVER THE BAYS AND NEAR
SHORE WATERS THROUGH TUESDAY MORNING. DONT EXPECT MUCH...IF ANY
IMPROVEMENT UNTIL THE COLD FRONT ARRIVES LATE MORNING TUESDAY. NOT A
LOT OF REPORTS FROM THE MARINE AREA BUT LOCAL WEB CAMS ALONG THE
BEACHES SHOW LOW VISIBILITY. WINDS WILL INCREASE AFTER THE COLD
FRONT AND SHOULD INCREASE TO SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING. FOR NOW WILL JUST MENTION IN SYNOPSIS. ANOTHER LOW PRESSURE
CENTER IS FORECAST TO DEVELOP AND MOVE EAST ACROSS THE NORTH CENTRAL
GULF LATER IN THE WEEK. THIS WILL INTERACT WITH THE SURFACE HIGH
THAT WILL BE MOVING EAST ACROSS THE SOUTHERN STATES FOLLOWING THE
TUESDAY COLD FRONT AND KEEP THE WINDS NORTH TO NORTHEAST AND AROUND
OR ABOVE SMALL CRAFT LEVELS THROUGH THE WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 63 41 62 / 90 90 20 00
PENSACOLA 64 68 46 63 / 90 90 30 05
DESTIN 64 69 48 64 / 70 80 40 05
EVERGREEN 59 62 38 60 / 90 90 20 05
WAYNESBORO 53 57 36 57 / 80 80 10 05
CAMDEN 57 59 37 58 / 90 80 10 05
CRESTVIEW 62 67 45 65 / 80 90 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...DENSE FOG ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 14, 6:00 AM CST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST MON DEC 14 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY THROUGH TONIGHT DENSE FOG HAS FORMED OVER THE AREA...WITH VISIBILITIES GENERALLY BELOW ONE HALF MILE. VISIBILITIES WILL SLOWLY BEGIN TO RISE AFTER SUNRISE...GENERALLY RISING ABOVE ONE MILE BY MID TO LATE MORNING. THE FOG WILL LINGER THROUGH THE DAY...BUT VISIBILITIES SHOULD GENERALLY REMAIN ABOVE ONE HALF MILE THE REST OF TODAY AND TONIGHT. RAIN WILL OVERSPREAD THE AREA AS A SYSTEM APPROACHES THE AREA. SOME THUNDERSTORMS WILL MIX IN...BRINGING HEAVIER RAINS TO THE AREA. WITH SOILS ALREADY SATURATED FROM THE WEEKENDS RAINS...THERE IS AN INCREASED RISK OF FLASH FLOODING OVER THE AREA...WITH A FLASH FLOOD WATCH IN EFFECT. A GENERAL TWO TO THREE INCHES OF RAIN ARE EXPECTED TO ACCUMULATE BEGINNING LATER TODAY...LASTING THROUGH TUESDAY. SEVERAL RIVERS IN SOUTHEAST MISSISSIPPI AND WESTERN ALABAMA ARE CURRENT IN FLOOD STAGE...WITH SEVERAL MORE ABOVE ACTION STAGE...AN INDICATION OF NUISANCE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL LAST INTO TUESDAY...ENDING AS A FRONT CROSSES THE AREA. WHILE SEVERE WEATHER DEVELOPMENT IS NOT EXPECTED...THE ADDITIONAL HEAVY RAIN MAY CREATE ADDITIONAL FLOODING PROBLEMS AND A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH WEDNESDAY. A RE-ENFORCING FRONT WILL INCREASE WINDS FOR THE WEEKEND...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. WITH MOST AREAS RECEIVING AN ADDITIONAL THREE TO FOUR INCHES OR MORE OF RAIN...MORE RIVERS ARE EXPECTED TO RISE ABOVE ACTION AND FLOODING LEVELS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO TUESDAY FOR THE POSSIBILITY OF FLASH FLOODING.
In the hours before
Special weather statement, Dec 14, 5:24 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 524 PM CST MON DEC 14 2009 ALZ059-062-150030- ESCAMBIA-UPPER BALDWIN- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... BAY MINETTE 524 PM CST MON DEC 14 2009 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN COUNTY AND ESCAMBIA COUNTY ALABAMA THROUGH 630 PM... AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ALONG AND JUST SOUTHEAST OF THE INTERSTATE 65 CORRIDOR ACROSS ESCAMBIA COUNTY ALABAMA AND NORTHERN BALDWIN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE TO THE NORTHEAST AT 30 MPH. SOME OF THE LOCATIONS AFFECTED INCLUDE... LITTLE ROCK...ATMORE...RABUN...AND STOCKTON. THESE THUNDERSTORMS ARE ALSO PROLIFIC RAINFALL PRODUCERS AND A FLASH FLOOD WARNING IS IN EFFECT FOR THE ABOVE MENTIONED AREAS.
Local storm report, Dec 14, 6:49 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
649 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 4 WNW NEW AUGUSTA 31.23N 89.10W
12/14/2009 PERRY MS LAW ENFORCEMENT
PERRY COUNTY 911 REPORTED WATER OVER MCKENIZE ROAD JUST
NORTHWEST OF NEW AUGUSTA.
0245 PM TSTM WND DMG 2 SW DOZIER 31.47N 86.39W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG HWY 29 NEAR THE
COVINGTON AND CRENSHAW COUNTY LINES.
0440 PM FLASH FLOOD 4 ESE BRANTLEY 31.55N 86.20W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
POWELL ROAD CLOSED DUE TO WATER COVERING THE ROADWAY.
0440 PM FLASH FLOOD 5 SW RUTLEDGE 31.68N 86.36W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
SWANNER BRIDGE ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0440 PM FLASH FLOOD 1 SE HIGHLAND HOME 31.94N 86.30W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
MOGNOLIA SHORES ROAD CLOSED DUE TO WATER COVERING THE
ROAD.
0440 PM FLASH FLOOD 7 SSE BRANTLEY 31.49N 86.21W
12/14/2009 CRENSHAW AL EMERGENCY MNGR
LOWER BOZEMAN ROAD CLOSED DUE TO WATER COVERING THE
ROADWAY.
0542 PM FLASH FLOOD 4 ENE BAY MINETTE 30.91N 87.72W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
SEVERAL PORTIONS OF HIGHWAY 31 ARE UNDER WATER.
0542 PM FLASH FLOOD 5 N BAY MINETTE 30.96N 87.79W
12/14/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY SHERIFF REPORTED THAT THE ON RAMPS TO
INTERSTATE 65 ARE UNDER WATER.
0550 PM FLASH FLOOD ATMORE 31.02N 87.49W
12/14/2009 ESCAMBIA AL LAW ENFORCEMENT
ESCAMBIA COUNTY SHERIFF REPORTED WIDESPREAD FLOODING IN
ATMORE. NUMEROUS ROADS ARE FLOODED AND SEVERAL CARS ARE
STRANDED.
0555 PM FLASH FLOOD ANDALUSIA 31.31N 86.48W
12/14/2009 COVINGTON AL EMERGENCY MNGR
WIDESPREAD STREET FLOODING REPORTED IN COVINGTON COUNTY.
SEVERAL ROADS IN THE COUNTY ARE CLOSED DUE TO HIGH WATER.
0640 PM FLASH FLOOD 1 N BREWTON 31.12N 87.07W
12/14/2009 ESCAMBIA AL PUBLIC
WATER COVERS DOUGLAS AVE NEAR DOWNTOWN BREWTON.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:42 PM CST | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Dec 14, 6:49 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 101 min |
| Dec 14, 6:59 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 91 min |
| Dec 14, 7:04 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 86 min |
| Dec 14, 7:09 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Escambia | 68 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Baldwin | 5 days |
| Dec 14, 7:29 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 7:43 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Dec 14, 7:51 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:58 PM CST | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 3 hr |
| Dec 14, 8:22 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 53 min |
| Dec 14, 8:36 PM CST | Tornado Warning | MOB | Covington, Escambia | 39 min |
| Dec 14, 8:47 PM CST | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 118 min |
| Dec 14, 8:47 PM CST | River Flood Warning | MOB | Mobile | 25 hr |
| Dec 14, 9:03 PM CST | Special Marine Warning | MOB | 87 min | |
| Dec 14, 9:03 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 27 min |
| Dec 14, 9:10 PM CST | Tornado Warning | MOB | Covington | 24 min |
| Dec 14, 9:11 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 14, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Dec 14, 9:44 PM CST | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Dec 14, 9:51 PM CST | Special Marine Warning | MOB | 39 min | |
| Dec 14, 9:57 PM CST | Flash Flood Warning | MOB | Mobile | 4 hr |
| Dec 14, 10:12 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 11:01 PM CST | Flash Flood Warning | MOB | Covington | 3 hr |
| Dec 15, 1:18 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Dec 15, 3:17 AM CST | River Flood Warning | MOB | Escambia | 31 hr |
| Dec 15, 3:20 AM CST | Small Craft Advisory | MOB | 5 days | |
| Dec 15, 8:42 AM CST | River Flood Warning | MOB | Baldwin | 14 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Covington | 4 days |
| Dec 15, 9:22 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 8 hr |
| Dec 15, 9:54 AM CST | Flash Flood Warning | MOB | Choctaw, Washington | 50 min |
Nearby
River Flood Warnings in Alabama, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.